Back
 AM  Vol.12 No.1 , January 2021
The Existence of Periodic Solutions of a Class of n-Degree Polynomial Differential Equations*
Abstract: This paper deals with a class of n-degree polynomial differential equations. By the fixed point theorem and mathematical analysis techniques, the existence of one (n is an odd number) or two (n is an even number) periodic solutions of the equation is obtained. These conclusions have certain application value for judging the existence of periodic solutions of polynomial differential equations with only one higher-order term.
Cite this paper: Hua, N. (2021) The Existence of Periodic Solutions of a Class of n-Degree Polynomial Differential Equations*. Applied Mathematics, 12, 32-57. doi: 10.4236/am.2021.121004.
References

[1]   Coppel, W.A. (1978) Dichotomies in Stability Theory. In: Lecture Notes in Math., Vol. 629, Springer-Verlag, Berlin.
https://doi.org/10.1007/BFb0067780

[2]   Ni, H. (2018) The Existence and Stability of Two Periodic Solutions on a Class of Riccati’s Equation. Mathematical Problems in Engineering, 2018, Article ID 2805161.
https://doi.org/10.1155/2018/2805161

[3]   Mokhtarzadeh, M.R., Pournaki, M.R. and Razani, A. (2010) A Note on Periodic Solutions of Riccati Equations. Nonlinear Dynamics, 62, 119-C125.
https://doi.org/10.1007/s11071-010-9703-9

[4]   Pawel, W.N. (2008) Planar Nonautonomous Polynomial Equations: The Riccati Equation. J. Differential Equations, 244, C1304-C1328.
https://doi.org/10.1016/j.jde.2007.12.008

[5]   Pala, Y. and Ertas, M. (2017) A New Analytical Method for Solving General Riccati Equation. Universal Journal of Applied Mathematics, 5, 11-16.
https://doi.org/10.13189/ujam.2017.050201

[6]   Guan, K.Y., Gunson, J. and Hassan, H.S. (1998) On Periodic Solutions of the Periodic Riccati Equation. Results in Mathematics, 34, 309-317.
https://doi.org/10.1007/BF03323232

[7]   William, M.M. (2008) A New Fundamental Solution for Differential Riccati Equations Arising in Control. Automatica, 44, 920-936.
https://doi.org/10.1016/j.automatica.2007.08.019

[8]   Cima, A., Gasull, A. and Manosas, F. (2017) On the Number of Polynomial Solutions of Bernoulli and Abel Polynomial Differential Equations. Journal of Differential Equations, 263, 7099-7122.
https://doi.org/10.1016/j.jde.2017.08.003

[9]   Giné, J. and Valls, C. (2017) Nondegenerate Centers for Abel Polynomial Differential Equations of Second Kind. Journal of Computational and Applied Mathematics, 321, 469-477.
https://doi.org/10.1016/j.cam.2017.03.009

[10]   Huang, J.F. and Liang, H.H. (2017) Estimate for the Number of Limit Cycles of Abel Equation via a Geometric Criterion on Three Curves. Nonlinear Differential Equations and Applications NoDEA, 24, Article Number: 47.
https://doi.org/10.1007/s00030-017-0469-3

[11]   Bülbül, B. and Sezer, M. (2015) A Numerical Approach for Solving Generalized Abel-Type Nonlinear Differential Equations. Applied Mathematics and Computation, 262, 169-177.
https://doi.org/10.1016/j.amc.2015.04.057

[12]   Ni, H., Tian, L.X. and Zhang, H. (2012) The Existence and Stability of the Periodic Solution on Abel Differential Equation. Mathemtica Applicata, 25, 854-862.

[13]   He, C.Y. (1992) Almost Periodic Functions and Differential Equations. Higher Education Press, Beijing.

[14]   Smart, O.R. (1980) Fixed Point Theories. Cambridge University Press, Cambridge.

 
 
Top